Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 2, Pages 115-138
http://dx.doi.org/10.1155/S1048953395000128

Weak infinitesimal generator for a stochastic partial differential equation with time delay

University of Alabama in Huntsville, Department of Mathematical Sciences, Huntsville 35899, AL, USA

Received 1 September 1994; Revised 1 March 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mou-Hsiung Chang, “Weak infinitesimal generator for a stochastic partial differential equation with time delay,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 2, pp. 115-138, 1995. https://doi.org/10.1155/S1048953395000128.